I started my first self injection dose of Methotrexate Friday for Chronic Uveitis. I am wondering if anyone else experienced what I have on their initial dose. I endured a three day headache that felt like my head was in a vice, bouts of nausea but no vomiting, chills with a fever that ran from 100.4 to 101.4. My body from my waist down felt like I had been hit by a Mac truck, every body ached. I will be calling my doctor tomorrow just let her know.
I'm on Folic acid and also my Vitamin D was extremely low so I'm on 2,000 IU daily along with twice weekly mega doses of 50,000 IU for eight weeks and then once a week for four weeks.
I was very worried tonight when the fever spiked and I felt like I could die I was so miserable. Has or did anyone else experience anything like this?View Thread
It wasn't the Methotrexate after all. I had a bad urinary tract infection that I didn't know I had. The doctor put me on Ciprofloxin and now he thinks I'm having a reaction to that so it's back to him this morning. I have developed a rash over 1/3 of my back and over my buttocks. It doesn't itch but is sore instead. I started an antihistamine yesterday and I think it's a bit better today. I have run the course of being ill from this mess and am ready to be well.
I appreciate your input - I guess no more Ciprofloxin for me. Not sure if that's a sulfur antiibiotic or not but my problem was UTI except the rash.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.